As an Amazon Associate I earn from qualifying purchases.
Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure.
From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go.

From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.
24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.



Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older.


The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.
Pain reliever, nasal congestion, decongestant and expectorant to temporarily relieve symptoms of chest congestion, sinus headache and pressure.

24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.
1. Tylenol
#ad
50 Travel Packs of 2 ct, Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief
#adTylenol #ad - 50 travel packs of 2-ct. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure.
More information #ad
Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive. From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. Of tylenol sinus severe daytime caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 53 ounces |
Width | 4.42 Inches |
Part Number | 300450262530 |
More information #ad
2. Tylenol
#ad
Pain, Cough & Congestion Relief, 24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever
#adTylenol #ad - The daytime relief caplets are formulated to reduce fever, cough, sore throat, body aches, loosen phlegm and relieve headache, nasal congestion and chest congestion. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.
More information #ad
The nighttime relief caplets help reduce fever and relieve runny nose, sore throat, nasal congestion, sneezing, headache, cough, sinus congestion and pressure.224-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 13 ounces |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
3. Tylenol
#ad
Severe Caplets Daytime Non-Drowsy 24 EA Pack of 3, TYLENOL Sinus Congestion & Pain
#adTylenol #ad - Qty is 3 pk, tylenol sinus Congestion and Pain Severe - 24 Caplets. Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure; headache; nasal congestion; minor aches and pains. 24 caplets per-pk.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Weight | 6.5 Pounds |
Part Number | PPAX1306915 |
More information #ad
4. Tylenol
#ad
Non-Drowsy Pain Reliever, 24 ct, Expectorant & Nasal Decongestant, Tylenol Sinus Severe Daytime Caplets with Acetaminophen 325mg, Guaifenesin 200mg & Phenylephrine HCl 5mg
#adTylenol #ad - Pain reliever, decongestant and expectorant To Temporarily Relieve Symptoms Of Chest Congestion, nasal congestion, Sinus Headache And Pressure. Pain reliever, decongestant, fever reducer & expectorant to help relieve sinus headache & pressure.More information #ad
The non-drowsy formula of this sinus Medicine Provides Effective Daytime Symptom Relief By Promoting Sinus Drainage. Cold & flu symptom relief medicine helps decongest sinus openings & passages & loosens phlegm. Tylenol sinus severe daytime Medicine Caplets for non-drowsy cold, flu & allergy symptom relief.Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 4 Inches |
Length | 6 Inches |
Width | 4 Inches |
Part Number | 289711 |
More information #ad
5. Tylenol
#ad
24 ct, Acetaminophen 325mg, Headache & Nasal Congestion Relief, Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Nasal Decongestant for Sinus Pressure
#adTylenol #ad - Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older.
More information #ad
The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3 Inches |
Length | 4.5 Inches |
Width | 0.75 Inches |
Part Number | JJ-2320 |
Model | JJ-2320 |
More information #ad
6. Tylenol
#ad
TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary
#adTylenol #ad - Relieves headache, sinus congestion/pressure, and nasal congestion. Reduces fever and aches and pains. Provides temporary relief of allergy and cold symptoms.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 10 Inches |
Length | 30 Inches |
Width | 45 Inches |
Part Number | 3.00E+11 |
Model | 3.00E+11 |
More information #ad
7. Tylenol
#ad
Tylenol Sinus Severe Daytime Caplets with Acetaminophen, 24 ct, Guaifenesin & Phenylephrine HCl
#adTylenol #ad - From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older. 24-count of tylenol sinus severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies.The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive.
More information #ad
Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive. Pain reliever, nasal congestion, decongestant and expectorant to temporarily relieve symptoms of chest congestion, sinus headache and pressure.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 0.7 Inches |
Width | 4.5 Inches |
Part Number | JJ-2308 |
Model | JJ-2308 |
More information #ad
8. Tylenol
#ad
Tylenol Cold + Flu Severe Medicine Caplets for Fever, Cough & Congestion, 24 ct., Pain
#adTylenol #ad - Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
More information #ad
This severe cold & flu medicine helps relieve fever, nasal congestion, headache, minor aches and pains, sore throat, and cough. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.91 Inches |
Length | 0.79 Inches |
Weight | 0.04 Pounds |
Width | 4.52 Inches |
Part Number | JJ-2309 |
Model | JJ-2309 |
More information #ad
9. Tylenol
#ad
24 Caps Pack of 4, Tylenol Sinus Congestion And Pain Caplets Daytime
#adTylenol #ad - Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages.
More information #ad
From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older. Pack of 4, 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies.Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
More information #ad